Jump to content
Software Update Finished, feedback welcome Read more... ×
CrazyBoards.org

Recommended Posts

On 5/30/2014 at 3:50 PM, revv said:

do any of you taking seroquel have sexual dysfunctions? or low sex drive

I know this is what >4 years old, but I have low sex drive on Seroquel at 200mg daily, but I do take other meds (Lyrica, Dextroamphetamine, just restarted Straterra at 25mg, and Valium) yet none of these other meds have ever caused me sexual problems in the past. Maybe I am just depressed, don't know it, and low libido is one of my symptoms..just one theory I have other than it being due to Seroquel

Share this post


Link to post
Share on other sites

You guys are staying up 3 hours after seroquel??? I take 100mg and I'm out in ten mins flat. I take it at all different hours. I wake up feeling some way lol. I'm on a lot of other meds though so maybe the combo is affecting that. 

Share this post


Link to post
Share on other sites

I can now say that the immediate release Seroquel sedates and puts me to sleep much more than the xr, even at half or less the dose. I have been taking Seroquel xr 400mg and surprisingly I can stay up 3-5 hours after taking it. Way different experience than the instant Seroquel 

Share this post


Link to post
Share on other sites
11 hours ago, BrianOCD said:

Love regular Seroquel, but the ER was horrible for me, left me even more apathetic and depressed.

Really? I haven't felt depressed or apathetic yet and I have been on 400mg XR for a few weeks now. Did you take your seroquel xr in the morning or at night? Because I know that if I took mine in the morning then I would feel mildly sedated and blurred/double vision, so I try to take it around 10pm. Regular seroquel I use for severe insomnia, the bottle says take 2-3 100mg tablets for severe insomnia, and it works amazingly. But my goal is to control my mania and keep me stable, without feeling drugged or cognitively impaired, so this is why I asked my psychiatrist if I could try the XR/ER version of seroquel because the reviews for XR/ER are impressive. It's working well so far, I actually haven't been manic or hypomanic since starting Seroquel XR.

My relationship with seroquel is such a love/hate but I don't know how to explain it :306: it is such an effective medication for my bipolar 1 disorder. but the risks and possible side effects scare me :( 

Edited by mmaryland

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Similar Content

    • By de414
      My old psych-NP gave me seroquel for sleep around the end of December last year. I haven't taken it every night as she wanted or else I wouldn't be still sitting here almost 11 months later with around 50 or 60 25mg pills left.
      I have used it randomly for particularly tough nights where I know I can't sleep or I just feel really amped up/anxious and don't want to take more than 1mg of Klonopin.
      Is this ok to do?
      When I do use it, it ranges from 25-75mg and I sleep like a baby.
    • By Pixelish
      Hi all! I'm brand spanking new to the forums and I already have a question..is it normal for one's resting heart rate to steadily increase while starting Seroquel? Or should I be concerned? I'll admit I'm a bit anxious of it, though being a hypochondriac certainly doesn't help. I think I freaked myself out a bit today reading about how it can cause long QT syndrome and such. My FitBit (god bless that little watch) has tracked my heart rate steadily increasing since I began taking it (9/8/18), and I take half of a 25mg pill (so about 13mg) nightly before bed. I'm 5'8 and hovering around 108-111 lbs. Yes, I'm very underweight and that's actually part of why my doctor prescribed Seroquel, so it could help me gain weight (and raise my blood pressure). If it matters any, my only non-MI related diagnosis is ulcerative colitis, and I've been fighting that battle for ~2-3 years before it's finally recently gone into remission (before the Seroquel). I take no other medications at all and only supplement with a mild daily multi-vitamin. From previous tests my heart has been perfectly healthy, and my electrolytes/blood work have come back normal. Normal RHR for me is in the mid 60's to low 70's. Highest recorded RHR on my FitBit so far is 77bpm. I'm aware this is still perfectly within normal range, but isn't my body's normal. So just trying to gauge when/if I should be worried and talk to my doctor or ride it out. Seems like even the slightest of physical exertion shoots my heart rate into 100+bpm.

      Thanks much!!
      -P
    • By Rabidtears
      I started seeing a new pdoc last year as I was unhappy with my previous one. Okay, 2 pdocs ago I had a tentative diagnosis of Cyclothymia. I started having issues and needed help but I wasn't going to be able to get in to see my pdoc at the time again until 6 months later so I switched. The next one had me take an evaluation? The one that is on paper and takes 3 hours or so to complete. She diagnosed me with Bipolar 1. I was really not happy with how she talked to me and was viewing my reactions to different medications so after a year or so, I switched to the doctor I have now. I love him! He's great.
      What I am confused about, they just started a patient portal and I was just skimming through until I got to the diagnosis section. So am I now diagnosed as bipolar 2 instead of 1? Can you have cyclothymia as well bipolar? Sorry I'm just confused.
      Problems
      Bipolar Ii Disorder Active 01/19/2017 Major Depression, Recurrent Active 01/19/2017 Cyclothymic Disorder Active 07/03/2018
    • By Tia grainger
      Soo, Iv been on seroquel XR for 3 years on 150mg, and recently about 2 month ago, I started drinking more and did some coke every couple days, so when I was doing coke I wouldn't take my meds cuz i didn't know how they would react to each other. 
      Did that for 2 month now I just got my refil and I'm gonna start taking them regularly again, and I took on last night after not taking on for 3 or 4 days, and I feel anxious still and sick to my stumach, but I'm really tired like more tired then when I was on it regularly. 
      I'm kinda concerned and i hope that it goes away, any advice would help. 
      Yes im aware this was a bad idea I realize that now which is why I'm going back to taking them regularly and not doing coke anymore. 
    • By wookie
      I am currently on 300 mg of seroquel for bipolar II (mainly depression) and 300 mg Lyrica for anxiety.  I want to come off the Lyrica because I think it might be causing rage and it always seems to happen after my morning dose of 150 mg Lyrica, and 100 mg of Seroquel.  I take 150mg of Lyrica at 9am and then again at 5pm.  My Seroquel is taken at 100 mg at 9am and 200 mg at 9pm.  It is Extended Release.  The Lyrica is in capsule form.
      Any thoughts?  I am smallish 44 yo woman.
×